# SDR A6WA201240302

- Difficulty date: January 31, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK IN RT (FWD) CORE COWL DOOR OUTER SKIN.  REMOVED DAMAGE FROM OUTER SKIN.  FABRICATED DOUBLER AND SPIGOT IAW REO 601R-71-12-4095 AND CMM 71-12-01.  REPAIR SRS118.
